Concerned

by Barbara
(Yuma)

Hello I've been using the Natpro for about a year now around 200 MG a day. I'm postmenopausal things have been great then all of a sudden I noticed night sweats started coming back then irritable then anxiety. Started increasing the dosage to about 400 MG a day started to feel a little better it's been about a week of this and I feel like I slid back down, its been horrible.

Should I up the dosage more and just stay there for good. Do you have any ideas what happened, don't want to go through this again. Should I get a saliva test and see what my levels are?

Thank you so much.

Comments for Concerned

Click here to add your own comments

Oct 10, 2017
Concerned
by: Joy

Hi Barbara

Something is causing your progesterone level to drop which in turn would see the return of some of those estrogen dominance symptoms. Have you been overly stressed lately? Stress causes progesterone levels to drop, it also causes vitamin D3 and other valuable nutrients to be depleted.

Here is a list of things that could possibly have caused your progesterone level to drop:

• lack of or drop in Vitamin D3 levels
• high estrogen
• high testosterone
• high LH
• high FSH sugars of any kind
• large meals
• alcohol
• stress
• insulin resistance
• high level of phytoestrogens in the diet. Diet is so very important. Wheat is particularly bad as is sugar, in fact all carbs should be avoided as much as possible.

By increasing to 400mg was a good move. Continue with 400mg per day until you are back on track again. You may even need to use a little more, you will have to experiment with this. I can't say how long this will take as it would depend on the list above. Just a reminder that once you feel stable again, you can SLOWLY reduce back down to an amount that suits your. Reduce by 20mg at a time, stay on that reduced amount for a week and then reduce by another 20mg and so on. If you reduce too soon and by too much, your adverse symptoms will return.

If you feel that you need another test, then have one, but why don't you try what I have suggested first before you do this.

Stress - http://www.progesteronetherapy.com/definition-of-stress.html#axzz2og853i1N

Insulin Resistance - http://www.progesteronetherapy.com/insulin-resistance.html#axzz2uVyd8nEh

Estrogen Dominance - http://www.progesteronetherapy.com/estrogen-dominance.html#axzz3fNOYF0aj


Oct 11, 2017
Concerned
by: Rachel

Hello! Sorry to hear some rather nasty symptoms have returned. I know what the irritability/anxiety thing is like and it’s awful. I always imagined things settle post menopause but it doesn’t seem to be the case with so many women.

Have you ever tried any adaptogen herbs? I have tried black cohosh but it didn’t do much for me, but aswagandha did. It completely stopped my hot flashes and it calmed me down a fair bit. I also noticed feeling so much less angst when I ate less sugar and carbs, and took vit D, a B complex and the omegas, and magnesium really helped!

I hope you feel better very soon.
Rachel

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 8,400 pages on this site...